Skip to content

The spread of obesity in a large social network over 32 years

Christakis, N. A., & Fowler, J. H. (2007). The spread of obesity in a large social network over 32 years. New England Journal of Medicine, 357(4), 370-379.

Type
Journal article
Intellectual base
Primary research
Year
2007
Volume
357
Issue
4
Pages
370-379
DOI
10.1056/nejmsa066082
DOI registrant
Massachusetts Medical Society
Link
https://doi.org/10.1056/NEJMsa066082
Cited from
biology_ecology

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:e65954636d41 · see in the full table